# SDR DL72S953445

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Corroded
- Location: Aft Airstair
- Component: 1001141
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR WELL OVERHEAD EMERGENCY LIGHT WILL NOT TEST.  CLEANED CORROSION FROM CONNECTIONS AND RELAMPED, OPERATION NORMAL.
